# SDR QXEA0100002

- Difficulty date: January 2, 2001
- Submitted: January 4, 2001
- Operation: Air carrier
- Aircraft: N825PH
- Make and model: Dhav DHC8102
- Aircraft serial: 213
- Aircraft time: 27,188 hours, 37,927 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - FOUND LEFT HAND SIDE EMERGENCY EXIT LIGHT INOPERATIVE. REMOVED AND REPLACED POWER SUPPLY. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
